# SDR USAA2009040890836

- Difficulty date: March 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Part number: 863424
- Condition: Weak
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - EES - R-2 DOOR SLIDE DEPLOYMENT BAR GAS SPRING WEAK.  REPLACED R-2 DOOR SLIDE DEPLOYMENT BAR GAS SPRING IAW B767 AMM 25-66-03.
